Expressions of meromorphic solutions of a certain type of nonlinear complex differential equations
Bull. Korean Math. Soc. 2020 Vol. 57, No. 4, 1061-1073
https://doi.org/10.4134/BKMS.b190744
Published online July 31, 2020
Jun-Fan Chen, Gui Lian
Fujian Province University; Fujian Normal University
Abstract : In this paper, the expressions of meromorphic solutions of the following nonlinear complex differential equation of the form $$f^{n}+Q_{d}(z,f)=\sum_{i=1}^{3}p_{i}(z)e^{\alpha_{i}(z)}$$ are studied by using Nevanlinna theory, where $n\geq5$ is an integer, $Q_{d}(z,f)$ is a differential polynomial in $f$ of degree $d\leq n-4$~with rational functions as its coefficients, $p_{1}(z)$, $p_{2}(z)$, $p_{3}(z)$~are non-vanishing rational functions, and $\alpha_{1}(z)$, $\alpha_{2}(z)$, $\alpha_{3}(z)$ are nonconstant polynomials such that $\alpha_{1}'(z)$, $\alpha_{2}'(z)$, $\alpha_{3}'(z)$ are distinct each other. Moreover, examples are given to illustrate the accuracy of the condition.
Keywords : Nonlinear differential equations, meromorphic solutions, Nevanlinna theory, zeros, order
MSC numbers : 30D35, 34A34, 34M05
Supported by : Project supported by the National Natural Science Foundation of China (Grant No. 11301076), and the Natural Science Foundation of Fujian Province, China (Grant No. 2018J01658), and Key Laboratory of Applied Mathematics of Fujian Province University (Putian University) (Grant No. SX201801)
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd